Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant theory of $G_2$


Author: Gerald W. Schwarz
Journal: Bull. Amer. Math. Soc. 9 (1983), 335-338
MSC (1980): Primary 17A36, 20F29, 20G05
DOI: https://doi.org/10.1090/S0273-0979-1983-15197-2
MathSciNet review: 714998
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17A36, 20F29, 20G05

Retrieve articles in all journals with MSC (1980): 17A36, 20F29, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15197-2